# SDR CAL950645

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cut-Out
- Part time: 36,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND THE L-1 DOOR LOWER HINGE ARM FUSELAGE CUT-OUT WITH A 0.04 INCH CRACK IN SKIN.  REPAIRED IAW ECRA 5310-03145.  (X)
